MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® FOLEY CATHETER SILICONE COATED; SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® FOLEY CATHETER SILICONE COATED; SILICONE FOLEY CATHETER
Catalog Number 0167V16S
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that; the patient entered the operating room at 09:00 on (b)(6) 2025.Under general anesthesia with a laryngeal mask airway in place, a transurethral left ureteroscopy laser lithotripsy and stone removal procedure was performed, followed by ureteral stent placement.The patient returned to the ward at 12:35.A double-lumen no.14 urinary catheter was placed intraoperatively and secured firmly for urine drainage.On (b)(6) 2025, at 09:00, the catheter was removed as ordered.Pale red urine was aspirated from the balloon during catheter extraction.The catheter was subsequently removed, revealing a clean-cut rupture of the balloon with neat edges.No medical intervention was reported.
 
Event or Problem Description
It was reported that, the patient entered the operating room at 09:00 on (b)(6) 2025.Under general anesthesia with a laryngeal mask airway in place, a transurethral left ureteroscopy laser lithotripsy and stone removal procedure was performed, followed by ureteral stent placement.The patient returned to the ward at 12:35.A double-lumen no.14 urinary catheter was placed intraoperatively and secured firmly for urine drainage.On (b)(6) 2025, at 09:00, the catheter was removed as ordered.Pale red urine was aspirated from the balloon during catheter extraction.The catheter was subsequently removed, revealing a clean-cut rupture of the balloon with neat edges.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: contact with sharp object)/ exposure to petrolatum based products/ mechanical failure/operator error).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore, no additional action required at this time.Correction: d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® FOLEY CATHETER SILICONE COATED
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24032134
Report Number1018233-2025-11686
Device Sequence Number15738237
Product Code KOD
UDI-Device Identifier00801741019203
UDI-Public(01)00801741019203(11)241012(17)290528(10)MYJW1097
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V16S
Device Lot NumberMYJW1097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown